본문 바로가기
KERD
논문KCI 등재

페니토인에 의한 횡문근융해증이 동반된 항경련제 과민반응 증후군 1예

Rhabdomyolysis as a Manifestation of Phenytoin-induced Anticonvulsant Hypersensitivity Syndrome

0

조회

0

다운로드

0

인용

0

참고문헌

주제분류임상병리학

참고문헌 (20)

  1. "drug rash with eosinophilia and systemic symptoms", pp.250~7, Semin Cutan Med Surg 1996
  2. "Severe adverse reactions to drugs", pp.1272~85
  3. "a case of severe acute rhabdomyolysis", pp.928~30
  4. "Unsuspected rhabdomyolysis associated with phenytoin", 43, pp.436~440 (2005)
  5. "A case of Cephalosporin-induced DRESS drug rash with eosinophilia and systemic symptoms syndrome with acute renal failure", 25, pp.69~72 (2005)
  6. "A case of sulfasalazine induced DRESS syndrome drug rash with eosinophilia and systemic symptoms", 26, pp.89~93 (2006)
  7. "Management of drug rash with eosinophilia and systemic symptoms (DRESS syndrome): an update", 206, pp.353~356 (2003)
  8. "Drug rash with eosinophilia and systemic symptoms (DRESS syndrome)", 54, pp.197~200 (1999)
  9. "Treatment of severe drug eruptions", 26, pp.718~722 (1999)
  10. "Bench-to-bedside review: Rhabdomyolysis-an overview for clinicians", 9, pp.158~169 (2005)
  11. "The spectrum of rhabdomyolysis", pp.141~52 (1982)
  12. "A case of carbamazepine-induced anticonvulsant hypersensitivity syndrome expressing eosinophilic pneumonia", 22, pp.124~128 (2002)
  13. "Anticonvulsant hypersensitivity syndrome", 44, pp.594~598 (2005)
  14. "Sulfasalazine in the rheumatic disease", pp.246~59
  15. "A proposed consensus nomenclature for the drug induced multiorgan hypersensitivity syndrome", 134, pp.875~ (1998)
  16. "The drug hypersensitivity syndrome: what is the pathogenesis?", 137, pp.357~364 (2001)
  17. "Anticonvulsant hypersensitivity syndrome", 13, pp.727~739 (1997)
  18. "Anticonvulsant hypersensitivity syndrome", 155, pp.2285~2290 (1995)
  19. "Systemic corticosteroids in the phenytoin hypersensitivity syndrome", 134, pp.1109~1112 (1996)
  20. "is N-acetylcysteine of therapeutic value", pp.417~20

관련 논문AI추천

이 간행물의 다른 논문 (11건)